# SDR USAA2014010800012

- Difficulty date: January 8, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 53,776 hours, 19,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOD LINE DELAMINATION ON FLOOR PANEL 221PF BETWEEN FRAME 12 TO FRAME 15 & Y 16.  REPLACED FLOOR PANEL 221PF IAW A320 AMM 53-12-12, PB 401.
